# SDR UIEA2018010700022

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,361 hours, 23,871 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TOUCH DOWN, THE  RT ENGINE REMAINED IN HIGH IDLE,  N1 34%,  N2 75% AND RECEIVED IDLE DISAGREE MESSAGE,  INSPECTED ,CLEANED AND INSTALLED THE RELAY K433 IAW AMM 20-60-04.  ENGINE RUNS IAW AMM 71-01-02.   CHECKED NORMAL.
